# SDR FDEA201505161524

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 593 hours, 19,856 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 340 NR 1 MANIFOLD FAIL LEVEL 3 ALERT WITH  ASSOCIATED HIGH TEMPERATURE.  CHECKED FAULT BALLS IN CAC AND NO FAULTS SHOWING OR LATCHED.  PERFORMED RTS OFPSC1 AND NO FAULTS.  PERFORMED DECAY CHECK PER AMM 36-00-05-5 AND DECAY CHECK GOOD.  REMOVED AND REPLACED NR 1 ENG FAN AIR VALVE AND SENSE LINE IAW AMM 36-13-04-4.  OPS CHECK NORMAL.  RAN ENGINE AT HIGH POWER PER JRH AND NO ALERTS ALL INDICATIONS NORMAL.  ALL CHECKS GOOD.  REMOVED AND REPLACED THE LEFT WING MANIFOLD FAIL DETECTION PRESS SWITCH PER MM 36-23-03-4.  LEAK AND OPS CHECK NML.
